# SDR GTIA040853

- Difficulty date: November 25, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inactive
- Location: Rt Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LP NR 273191-1; RT LAV SMOKE DETECTOR DID NOT ACTIVATE WHEN PAX WAS SMOKING IN AIRCRAFT LAV.  OPS TESTED SMOKE DETECTOR, NO FAULTS WERE NOTED.
